# SDR CALA2023041901153

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 70,989 hours, 30,221 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D5348004800104
- Condition: Corroded
- Location: R2 Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR SILL HAS CORROSION MULTIPLE SPOTS. GEN BY V937268 ON HAECO LCQ NR 9290267/36267 REPAIRED AREA ON R-2 DOOR SILL IAW A320 SRM 53-41-14-300-001 ACM P BY MECH V077956 INSP BY V892442
